Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 08:28:52 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635360
  • Total Topics: 48192
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: all side effects come after three weeks!! .. guess I was too optimistic  (Read 1615 times)

0 Members and 1 Guest are viewing this topic.

Offline nomatterhow

  • Member
  • Posts: 48
Hey,

Just consider my last message here nonsense! all side effects are now there!!!

I have diarrhea ( non stop! how can I actually discharge more than what I eat ?? ), lower belly pain ( frequent but not permanent)  , and I burp non stop at least during the first hour after I take my meds, I notice I am getting angry easier these days ( but this might be stress ) and spend more time in bed ...

I have noticed I have an abscess next to one of my frontal teeth ... I have fever and headache but a different sort of headache ( more on forehead)

are these normal ? I am on Intelence Norvir Prezista & Truvada

:-/

Offline Miss Philicia

  • Member
  • Posts: 23,987
  • celebrity poster, faker & poser
Go to a drugstore and by over-the-counter imodium for the diarrhea.
"Iíve slept with enough men to know that Iím not gay"

Offline littleprince

  • Member
  • Posts: 201
Pretty much any antiviral will give you some side effects for a bit. They'll likely go away after a while. Let's see, when I started Truvada/Kaletra I had nausea, vomiting, pooping, farting, burping, chills, hot flushes.

Thankfully the excessive pooping and nausea stopped. It's not fun making yourself vomit when you smell your own poop. :(

Offline buginme2

  • Member
  • Posts: 2,834
I wouldn't necessarily attribute what you're experiencing to be all med related, per se. 

You started with a rather low cd4 count (in the 100's).  As your immune system begins to rebuild you can have some issues flare up.  They should settle down after awhile. Until then Imodium is good, probiotics, or tell your doctor if something stronger is needed.

Try and hang in there..this will settle down.

Offline Miss Philicia

  • Member
  • Posts: 23,987
  • celebrity poster, faker & poser
I wouldn't necessarily attribute what you're experiencing to be all med related, per se.

Diarrhea, bloating and gas as he described are not uncommon side effects when one first goes on a protease inhibitor based regimen. Same with truvada. Headaches are possible with probably any antiviral, and I personally get them any time I make a med change but they go away after the first several weeks and are easily addressed with aspirin, etc.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.